# SDR AU990893

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Aileron
- Component: 310R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLES INCORRECTLY INSTALLED AT LEFT AND RIGHT BELLCRANKS IN WINGS.  CABLES CROSSED BETWEEN WING STATIONS 47.83 AND 73.50 AND ALSO BETWEEN WING STATIONS 122.50 AND 133.50.
